Automorphisms of X -sums of graphs

Willibald Dörfler

Czechoslovak Mathematical Journal (1972)

  • Volume: 22, Issue: 4, page 581-589
  • ISSN: 0011-4642

How to cite

top

Dörfler, Willibald. "Automorphismen von $X$-Summen von Graphen." Czechoslovak Mathematical Journal 22.4 (1972): 581-589. <http://eudml.org/doc/12685>.

@article{Dörfler1972,
author = {Dörfler, Willibald},
journal = {Czechoslovak Mathematical Journal},
language = {ger},
number = {4},
pages = {581-589},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Automorphismen von $X$-Summen von Graphen},
url = {http://eudml.org/doc/12685},
volume = {22},
year = {1972},
}

TY - JOUR
AU - Dörfler, Willibald
TI - Automorphismen von $X$-Summen von Graphen
JO - Czechoslovak Mathematical Journal
PY - 1972
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 22
IS - 4
SP - 581
EP - 589
LA - ger
UR - http://eudml.org/doc/12685
ER -

References

top
  1. W. Dörfler, W. Imrich, Über die Z-Summe von Mengensystemen, Combinat. Theory Appl., Colloquia math. Soc. Jânos Bolyai 4, 297-309 (1970). (1970) Zbl0206.26302MR0297638
  2. W. Dörfler, 10.1007/BF01222533, Arch. Math. 22, 24-36 (1971). (1971) Zbl0214.51202MR0299530DOI10.1007/BF01222533
  3. F. Harary, 10.1215/S0012-7094-59-02603-1, Duke Math. J. 26, 29-34 (1959). (1959) Zbl0085.37803MR0110648DOI10.1215/S0012-7094-59-02603-1
  4. R. L. Hemminger, 10.1215/S0012-7094-66-03357-6, Duke Math. J. 33, 499-501 (1966). (1966) Zbl0144.23201MR0197349DOI10.1215/S0012-7094-66-03357-6
  5. R. L. Hemminger, The Group of an X-Join of Graphs, J. combinat. Theory 5, 408-418. Zbl0184.49002MR0231754
  6. W. Imrich, Assoziative Produkte von Graphen, Österr. Akad. Wiss. Math. Naturw. Kl. Sitzber. II 180, 203-239 (1972). (1972) Zbl0244.05120MR0316315
  7. G. Sabidussi, 10.1215/S0012-7094-59-02667-5, Duke Math. J. 26, 693 - 696 (1959). (1959) Zbl0095.37802MR0110649DOI10.1215/S0012-7094-59-02667-5
  8. G. Sabidussi, 10.1215/S0012-7094-61-02857-5, Duke Math. J. 28, 573 - 578 (1961). (1961) Zbl0115.41102MR0146825DOI10.1215/S0012-7094-61-02857-5
  9. A. A. Zykov, Einige Eigenschaften Hnearer Komplexe, (russ.) Mat. Sbor. 24, 163-188 (1949). Engl. Übersetzung: Amer. Math. Soc. Transi. Nr. 79, Providence, R.I., 1952. Anschrift des Verfassers: Technische Hochschule Wien, III. Institut für Mathematik, Karlsplatz (1949) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.